MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-A2300
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Troubleshooting of the aed with the customer did not identify a cause for the depleted battery pack.This mdr is being submitted due to the aed becoming non-operational as a result of the battery reaching complete depletion without evidence of user intervention or maintenance following the initial low-battery indication.
 
Event or Problem Description
A customer reported that their aed will not power on but powered on with a spare battery pack and reported a service code.They reported that this did not occur during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23333697
Report Number3003521780-2025-01764
Device Sequence Number20877730
Product Code MKJ
UDI-Device Identifier10815098020208
UDI-Public(01)10815098020208
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-A2300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown